# SDR TWAA9807902

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AT BS 996, THE AFT PRESS BULKHEAD 'T' CAP ANGLE FROM FLOOR TO STRINGER 19R HAD CRACK.  REPLACED ANGLE PER SRM 51-00-P27 ITEM B.  (M)
